City Research Online

Items where Author is "Astolfi, D."

Up a level
Group by: Type | No Grouping
Number of items: 2.

Astolfi, D., Forini, V. ORCID: 0000-0001-9726-1423, Grignani, G. & Semenoff, G. W. (2007). Gauge invariant finite size spectrum of the giant magnon. Physics Letters B, 651(4), pp. 329-335. doi: 10.1016/j.physletb.2007.06.002

Astolfi, D., Grignani, G., Forini, V. ORCID: 0000-0001-9726-1423 & Semenoff, Gordon W (2006). Finite size corrections and integrability of N=2 SYM and DLCQ strings on a pp-wave. Journal of High Energy Physics, 2006(09), article number 056. doi: 10.1088/1126-6708/2006/09/056

This list was generated on Tue Jun 18 03:23:10 2024 UTC.